# SDR HEEA956158

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30G2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 23053968
- Condition: Oil Leak
- Location: Gearbox
- Part time: 1,204 hours
- Component: 23053960
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REPAIRED DUE TO OIL LEAK AND 300 HOUR INSPECTION.  UPON INSPECTION OF GEARBOX PARTS NOTED THE FOLLOWING:  1) OIL LEAKING FROM PTO MAG SEAL 2) EXCESSIVE WEAR ON SPACER. SEE MMIR #6159 FOR SPACER INFORMATION.
